# SDR IPXA2018053029137

- Difficulty date: May 17, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 73,942 hours, 14,897 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB16476
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 2 SLAT OTBD CLOSURE RIB WAS CRACKED.  REMOVED AND REPLACED THE RIB IAW DWG ARB1647, SRM 51-31-01, AND 51-35-01.
